# SDR AALA202001249003

- Difficulty date: January 23, 2020
- Submitted: January 24, 2020
- Operation: Air carrier
- Aircraft: N125UW
- Make and model: Airbus A320-214
- Aircraft serial: 4086
- Aircraft time: 28,681 hours, 15,234 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: No Test
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLASHLIGHT, FLIGHT ATTENDANT SEAT, AT DOOR 1L DOES NOT TURN OFF. MAINTENANCE REPLACED FLASHLIGHT BATTERY PER STANDARD PRACTICES.
